# SDR GLBA2002168

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 14,657 hours, 17,878 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Damaged
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP HEAT SLOWLY DROPS TO ZERO AMPS, DIVERTED AC TO CYS. R&R RIGHT PROP HEAT BRUSH BLOCK.
